Please use this identifier to cite or link to this item:
Title: Fixed width confidence interval of P ( X < Y ) in partial sequential sampling scheme
Authors: Bandyopadhyay, Uttam
Das, Radhakanta
Biswas, Atanu
Keywords: Fixed width confidence interval
Partial sequential sampling scheme
Wiener process
Asymptotic relative efficiency
Issue Date: 2003
Citation: Sequential Analysis,v.22,no.1&2,p.75-93
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Fixed Width Confidence Interval of P.pdf12.76 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.